MAUDE Adverse Event Report: STRYKER GMBH HOOK PLATE VARIAX CLAVICLE 6 HOLE / 16MM / LEFT; PLATE, FIXATION, BONE

STRYKER GMBH HOOK PLATE VARIAX CLAVICLE 6 HOLE / 16MM / LEFT; PLATE, FIXATION, BONE
Catalog Number 628526S
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Not available.
 
Event or Problem Description
Fixed shoulder joint dislocation with the variax plate on may 31.As the hook tip bites into the shoulder peak gradually, it leads to removal before completely cutting out.It pulled out on october 18th.
 
Additional Manufacturer Narrative
The reported event that hook plate variax clavicle 6 hole / 16mm / left was alleged of 'migration / rotation / in situ mouvement' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such as pre- and post- operative x-rays, as well as the affected device must be available in order to determine the root cause of the complaint event.It is important to receive this kind of information in order to assess if the size of the implant used was adequate, if the implant was placed properly, to understand the exact indication that the implant was supposed to treat.Etc.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
HOOK PLATE VARIAX CLAVICLE 6 HOLE / 16MM / LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8075003
Report Number0008031020-2018-00979
Device Sequence Number14044444
Product Code HRS
UDI-Device Identifier07613327085549
UDI-Public07613327085549
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2022
Device Catalogue Number628526S
Device Lot NumberL48118
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer12/20/2018
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;